Alert archive / Indiana / Freeze Warnings in 2020

Freeze Warning 7, NWS Indianapolis, IN

October 15, 202039 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Oct 15, 2020, 3:35 AM EDT for 39 counties in Indiana. It took effect at Oct 16, 2020, 2:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 15, 2020, 3:35 AM EDT (07:35 UTC)
In effect from
Oct 16, 2020, 2:00 AM EDT
Expired
Oct 16, 2020, 10:00 AM EDT
In force
8 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 391 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3124 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
391 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

182 
WWUS73 KIND 150735
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
335 AM EDT Thu Oct 15 2020

INZ021-028>031-035>049-051>057-060>065-067>072-151545-
/O.NEW.KIND.FZ.W.0007.201016T0600Z-201016T1400Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
335 AM EDT Thu Oct 15 2020

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana.

* WHEN...From 2 AM to 10 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Rural areas and favored colder spots may
  see temperatures fall into the upper 20s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
5 follow-up statements
862 
WWUS73 KIND 151329
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
929 AM EDT Thu Oct 15 2020

INZ021-028>031-035>049-051>057-060>065-067>072-152130-
/O.CON.KIND.FZ.W.0007.201016T0600Z-201016T1400Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
929 AM EDT Thu Oct 15 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as around 30 degrees expected.

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana. 

* WHEN...From 2 AM to 10 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing. 

* ADDITIONAL DETAILS...Rural areas and favored colder spots may 
  see temperatures fall into the upper 20s. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
048 
WWUS73 KIND 151923
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
323 PM EDT Thu Oct 15 2020

INZ021-028>031-035>049-051>057-060>065-067>072-160330-
/O.CON.KIND.FZ.W.0007.201016T0600Z-201016T1400Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
323 PM EDT Thu Oct 15 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as around 30 degrees expected.

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana.

* WHEN...From 2 AM to 10 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Rural areas and favored colder spots may 
  see temperatures fall into the upper 20s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
709 
WWUS73 KIND 160125
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
925 PM EDT Thu Oct 15 2020

INZ021-028>031-035>049-051>057-060>065-067>072-160930-
/O.CON.KIND.FZ.W.0007.201016T0600Z-201016T1400Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
925 PM EDT Thu Oct 15 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as around 30 degrees 
  expected.

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana. 

* WHEN...From 2 AM to 10 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing. 

* ADDITIONAL DETAILS...Rural areas and favored colder spots may 
  see temperatures fall into the upper 20s. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
903 
WWUS73 KIND 160802
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
402 AM EDT Fri Oct 16 2020

INZ021-028>031-035>049-051>057-060>065-067>072-161615-
/O.NEW.KIND.FR.Y.0006.201017T0600Z-201017T1300Z/
/O.CON.KIND.FZ.W.0007.000000T0000Z-201016T1400Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
402 AM EDT Fri Oct 16 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as 
  low as 30. For the Frost Advisory, temperatures as low as 35 
  will result in frost formation.

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana.

* WHEN...For the Freeze Warning, until 10 AM EDT this morning. 
  For the Frost Advisory, from 2 AM to 9 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
717 
WWUS73 KIND 161357
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
957 AM EDT Fri Oct 16 2020

INZ021-028>031-035>049-051>057-060>065-067>072-162200-
/O.EXP.KIND.FZ.W.0007.000000T0000Z-201016T1400Z/
/O.CON.KIND.FR.Y.0006.201017T0600Z-201017T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
957 AM EDT Fri Oct 16 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY...
...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 35 will result in frost 
  formation tonight.

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana.

* WHEN...From 2 AM to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Oct 15, 2:44 AM EDT, 51 minutes earlier.

Area forecast discussion, Oct 15, 2:44 AM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
244 AM EDT Thu Oct 15 2020

.UPDATE...
The LONG TERM Section has been updated below.

&&

.SYNOPSIS...
Issued at 307 PM EDT Wed Oct 14 2020

A cold front will bring chances for rain Thursday, with another
frontal system bringing more rain chances for Sunday night through
Tuesday night. Temperatures will be near normal to below normal
through the period, with near freezing temperatures possible
Thursday night and Friday night.

&&

.NEAR TERM (Rest of This Afternoon and Tonight)...
Issued at 307 PM EDT Wed Oct 14 2020

High clouds continue to drift across central Indiana this afternoon.
At the surface, gusty winds and warm temperatures were common.

Windy conditions will continue for the remainder of the afternoon
hours. A low level jet will approach the area, and mechanical mixing
will bring some higher winds to the surface. Expect gusts up to near
40 mph in the west late this afternoon as the jet approaches with
gusts over 30 mph elsewhere.

After sunset, loss of heating will greatly diminish mixing, but the
strong jet will be moving in. Believe the jet is strong enough that
even with loss of mixing gusts around 25-30mph are still possible
this evening.

A cold front will move into the area from the northwest after
midnight. The low level jet will be east of the front, so not
expecting strong winds with the front itself. Moisture will be quite
limited with the front, so am not expecting more than a sprinkle
with it.

The main push of colder air will not arrive until Thursday, so mild
temperatures (lows in the 50s) will continue overnight.

&&

.SHORT TERM (Thursday and Thursday Night)...
Issued at 307 PM EDT Wed Oct 14 2020

The main cold front will be across the southeast forecast area by
the start of the Thursday period, but a secondary front will be
moving into the area from the northwest. An upper trough will be
digging into the area as well on Thursday. Isentropic lift and lift
from frontogenetical forcing will be present.

However, moisture remains a concern. Time/height cross sections show
mainly mid and high level moisture with the main push of forcing.
With the already dry lower levels, this could lead to some
evaporation of the rain (virga). The lower level moisture finally
arrives after better forcing and the main mid/high level moisture
exit.

Therefore will keep PoPs in the slight chance to chance category on
Thursday. What little moisture there is exits by Thursday night, so
will go dry then.

High pressure will build in on Thursday night and bring in much
colder air. The center of the high will remain west of the area, so
winds may not decouple completely. Skies will become mostly clear by
late in the night.

This will allow near freezing temperatures across much of the area
by sunrise Friday, along with areas of frost. Will continue to
highlight this threat in the Hazardous Weather Outlook and social
media.

&&

.LONG TERM /Sunday through Wednesday/...
Issued at 239 AM EDT Thu Oct 15 2020

Today's ensembles continue to be in fairly good agreement on
suggesting a short wave trough will pass through the Great Lakes
in the Sunday to Monday time frame. Will keep PoPs going in those
periods to cover the passage of this system.

There is still a rather large variance among the ensemble members
with respect to a short wave trough early next week. Today's
ensembles are trending slightly towards the trough digging more
towards the Plains and Rockies by the middle of next week,
resulting in higher heights locally by that time. However, there
are still quite a few members that still indicate a more
progressive trough, scooting it through the Great Lakes in the
Tuesday and Wednesday periods.

Fro now, will continue to keep PoPs going in the later periods of
the extended to cover the range of solutions by that time. May
trim the PoPs some by next Wednesday, given the slight trend towards
a western trough and higher heights locally.

&&

.AVIATION /Discussion for the 15/06Z TAF Issuance/...

Issued at 1148 PM EDT Wed Oct 14 2020

Impacts:
Low level wind shear threat through Thu 07Z.

Sustained wind speeds of 12 kts with gusts to 20 kts through Thu
07Z.

Wind shift to the northwest on Thursday morning.

Discussion: The low level wind shear threat will remain in the
forecast through Thu 07Z due to a strong low level threat. Surface
winds will also remain above 12 kts with gusts up to 20 kts for a
few more hours, then tapering off. Meanwhile, VFR will be the
predominant flight category despite increasing clouds and low rain
chances with a cold front.

Confidence:

High confidence in wind shear and gusty winds early in TAF period.
High confidence in VFR conditions.
Low confidence in rain chances Thursday.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....JAS
AVIATION...TDUD
Hazardous weather outlook, Oct 14, 7:16 PM EDT, 8 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
716 PM EDT Wed Oct 14 2020

INZ021-028>031-035>049-051>057-060>065-067>072-152330-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
716 PM EDT Wed Oct 14 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Windy conditions with low humidity will continue into early
tonight.

Hazards: Wind gusts to 35 mph. Elevated fire risk.

Timing: Through early tonight.

Discussion: Wind gusts of 30 to 40 mph will persist into tonight to
create an elevated fire risk. Winds will be strongest across areas
west of Interstate 69.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Outlook: There is the potential for temperatures around freezing
Thursday night.

Discussion: Rain chances will return to central Indiana on Thursday
as a front passes through the area. Areas of frost are likely
Thursday and Friday nights. A few areas may see below freezing
temperatures Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Nearby

Freeze Warnings in Indiana, 2020Every freeze warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.